# SDR QXEA2017041900291

- Difficulty date: April 3, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,761 hours, 32,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85329539105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD PAX DOOR LOWER THRESHOLD MEMBER. FWD PAX DOOR LOWER THRESHOLD MEMBER PN 85329539-105 WAS REPLACED WITH NEW IAW SRM 51-42-05-02-01 REV 16.
